VOLUME 17 2012 NUMBERS 2–4

Christos A. Kapoutsis
Pages 205–224

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Christos A. Kapoutsis},
  title   = {Minicomplexity},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {17},
  number  = {2--4},
  pages   = {205--224},
  year    = {2012},
  url     = {https://doi.org/10.25596/jalc-2012-205},
  doi     = {10.25596/jalc-2012-205}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: two-way finite automata, descriptional complexity, state complexity, minicomplexity, Turing machines, space complexity
DOI: 10.25596/jalc-2012-205